JIPAM logo: Home Link
 
Home Editors Submissions Reviews Volumes RGMIA About Us
 

  Lars-Erik Persson    
    Editor and Author  
    Email: larserik@sm.luth.se  
    Telephone: +46 (0)920 91117  
    Fax: +46 (0)920 91073  
    Address:

Department of Mathematics
Luleň University of Technology
S-97187 Luleň
Sweden

 
    Research Areas :
  • Interpolation Theory, 
  • Homogenization Theory, 
  • Functional Analysis
  • Various Kinds of Inequalities
 
 
Other : Prefers papers to be sent electronically as DVI files.  
 
    Articles: On Weighted Inequalities with Geometric Mean Operator Generated by the Hardy-type Integral Transform   Volume 3, Issue 4
    Carleman's Inequality - History, Proofs and Some New Generalizations   Volume 4, Issue 3
    Weighted Geometric Mean Inequalities Over Cones in $R^N$   Volume 4, Issue 4
    A Sawyer Duality Principle for Radially Monotone Functions in $R^n$.   Volume 6, Issue 2

      search [advanced search] copyright 2003 terms and conditions login